My mother had pain like pins and needles in both arms from around 11 PM
to 1 AM. The pain felt like pressure spreading through her arms. She felt fine later also could move both arms normally. it was more of a tingling sensation and when i put pressure on it she could feel it go through her hand and her finger
She also mentions having "thick blood," but I'm unsure of ehat that means.
Does she need urgent medical attention?
She had no other symptoms other than this
But her right arm was hurting more than the left though
I read online and Im really concerned if I should get this checked
My fasting blood test shows total cholesterol 256 mg/dL and triglycerides 536 mg/dL. Are these levels dangerous? What additional tests are needed, and do I need medication to reduce them?
Hi ,
Sympotms: I have sometime BP elevated and gas in stomach which supplement should i take.
These are my test results.
Homocysteine: 17.86 µmol/L
Fasting Glucose: 110 mg/dL
HbA1c: 6.8%
AST (SGOT): 36 U/L
ALT (SGPT): 59 U/L
Alkaline Phosphatase (ALP): 183 U/L
Direct Bilirubin: 0.37 mg/dL
CRP: 6.63 mg/L
Vitamin D: 12.69 ng/mL (low/deficient)
LDL Cholesterol: 123 mg/dL
Non-HDL Cholesterol: 142.10 mg/dL
Vitamins: all are in range except vitamin D
Vitamin B1 (Thiamin): 2.33 ng/mL
Vitamin B2 (Riboflavin): 34.01 ng/mL
Vitamin B3 (Nicotinic Acid): 0.82 ng/mL
Vitamin B5 (Pantothenic Acid): 121.48 ng/mL
Vitamin B6 (P5P): 16.15 ng/mL
Vitamin B7 (Biotin): 0.89 ng/mL
Vitamin B9 (Folic Acid): 5.88 ng/mL
Vitamin B12: 405 pg/mL
In my echo ...DT time shows 941 ms...
Which is extremely high...what is this...
Something serious
In echo it says normal
Please guide
I am taking ctd t 12.5:80 and ciplar la 40.but feeling dizzy and suffering from headache most of the time.previously taking amloz at. But bp one day shoot upto 180/110 . doctor changed the medicine.but not comfortable.please suggest